Alert archive / Mississippi / Flash Flood Warnings in 2018

Flash Flood Warning 111, NWS Jackson, MS

December 27, 20188 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Dec 27, 2018, 9:44 PM CST for 8 counties in Mississippi. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2018, 9:44 PM CST (03:44 UTC)
Expired
Dec 28, 2018, 1:45 AM CST
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Clarke County, MS, Covington County, MS, Jasper County, MS, Jefferson Davis County, MS, Jones County, MS, Lawrence County, MS, Marion County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 101 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 9:45 PM CSTFLASH FLOOD1 Se Pachuta, MSFLASH FLOODING HAS OCCURRED ON COUNTY ROADS 130, 320 AND 288 NEAR PACHUTA.
Dec 27, 10:45 PM CSTFLASH FLOOD1 S Laurel, MSWATER WAS ENTERING HOMES ON FERRELL PLACE AND ON ROBERTS STREET IN LAUREL.
Dec 27, 10:45 PM CSTFLASH FLOOD4 Se Laurel, MSWATER IS ENTERING A HOME ON TRIANGLE DRIVE IN THE GLADE COMMUNITY. BOAT RESCUE ONGOING IN THIS LOCATION. WATER IS UP TO THE BOTTOM OF A STOP SIGN.
Dec 27, 10:50 PM CSTFLASH FLOOD4 N Laurel, MSWATER WAS ENTERING A HOME ON HOY GREEN ACRES CIRCLE.
Dec 28, 12:00 AM CSTFLASH FLOODQuitman, MSNUMEROUS ROADS FLOODED IN QUITMAN AND CREWS ARE WORKING TO BLOCK OFF THESE ROADS.
Dec 28, 12:10 AM CSTFLASH FLOOD1 Ne Laurel, MS5 WATER RESCUES ONGOING IN MULTIPLE PARTS OF JONES COUNTY.
Dec 28, 12:10 AM CSTFLASH FLOODQuitman, MSWATER IS STARTING TO ENTER HOMES IN QUITMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 3.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

279 
WGUS54 KJAN 280344
FFWJAN
MSC023-031-061-065-067-077-091-129-280745-
/O.NEW.KJAN.FF.W.0111.181228T0344Z-181228T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
944 PM CST THU DEC 27 2018

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Jasper County in east central Mississippi...
  Northwestern Marion County in south central Mississippi...
  Southeastern Smith County in central Mississippi...
  Clarke County in east central Mississippi...
  Southeastern Lawrence County in south central Mississippi...
  Covington County in southeastern Mississippi...
  Jones County in southeastern Mississippi...
  Southern Jefferson Davis County in south central Mississippi...

* Until 145 AM CST.

* At 942 PM CST, Doppler radar indicated heavy rain across the 
  warned area and 2 to 6 inches of rain have already fallen. Flash 
  flooding is expected to begin shortly, or worsen if already 
  ongoing.

* Some locations that will experience flooding include...
  Laurel, Ellisville, Collins, Quitman, Stringer, Holly Springs,
  Taylorsville, Stonewall, Sandersville, Heidelberg, Crandall,
  Paulding, Moss, Goodwater, Rose Hill, Orange, Snell, Stafford
  Springs, Sable and Tuckers Crossing.

Additional localized rainfall amounts of 2 to 4 inches are 
possible in the warned area through the remainder of the night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3189 8848 3184 8875 3182 8894 3143 8894
      3143 8907 3157 8907 3149 8980 3121 9003
      3133 9004 3134 9009 3165 8976 3222 8892
      3223 8843

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 9:23 PM CST, 21 minutes earlier.

Area forecast discussion, Dec 27, 9:23 PM CST, 21 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
923 PM CST Thu Dec 27 2018

...HEAVY RAINFALL CONTINUING OVER THE PINE BELT...

.UPDATE...
Heavy rainfall continues over the eastern portions of the area
this evening and anticipate this to continue into the overnight
hours. Four to six inches with locally higher amounts have fallen
over the Pine Belt with a general two to five inches over the
remainder of the area. Hi-res models indicate that the bands of
heavy rain will continua to move across the Pine Belt into the
early overnight hours, before becoming lighter and beginning to
finally shift to the east by 3 to 4 am. A flash flood watch
remains in effect until 6am for areas generally east of the I-55
corridor. Six to eight inches with locally higher amounts of total
accumulations are likely for the Pine Belt, with lighter amounts
further west and north.

Patchy areas of fog is possible for areas across the delta
overnight. The rain should begin to dissipate and move east of the
area early on Thursday. /15/

&&

Prior discussion below:

Tonight and tomorrow. The northern portions of the line weakened
as it moved to the east. Early rain and clouds limited the risks.
Gusty winds continued as the line moved further east. Instability
was much better across the south, seems to be just on the edge of
the CWA. Cooler air was quickly moving in behind the boundary and
will likely keep any severe chances south of highway 98 for the
next couple hours.

Hi-res models show a few lows developing to the south and
moving along the line with very high rainfall amounts this evening
into early Friday. Considered expanding the watch to catch the metro
and the southwest, but doesn't look like much more rain will
redevelop in the western zones. Models continued to suggest the
boundary will slow up and possibly stall over the southeast.
There was some slowing but not sure the system will completely
stall over the area. Looks like waves of rain sometimes heavy will
continue through the evening. With models really hitting the
higher rainfall amounts significant was added for portions of the
southeast. Water was already covering several roads. Radar
estimates were under done and thinking is rainfall amounts will be
in the 5-10 inch range based on model estimates. There have been
a number of flood reports around the CWA today. Widespread steady
moderate rain with some periods of heavy rain will continue
through tonight with antecedent conditions great for mostly run-
off.

Guidance has struggled with temps today...good warm advection ahead
of the boundary with the strong gradient winds and good cold
advection behind the boundary. Will stick with the current trend,
where temps have fallen into the 50s and keep things steady through
the evening. None of the guidance seem to catch the cold advection

 Friday night through Monday: A rather wet pattern will continue
through the first half of next week. With the front temporarily
stalling just southeast of the area, we'll see a lull in the rain
Friday night. Heading through the weekend, broad scale lift north of
this front will become enhanced as an upper jet streak amplifies
from the Southern Plains through the Ohio Valley. This will bring
about a resurgence of mainly stratiform rain Saturday into Sunday.
Isolated embedded storms will be possible at times as limited
elevated instability is forecast. On Sunday, the upper trough will
begin to pivot gradually eastward, and the stalled front will return
northward across the region as a warm front.

As a mid level shortwave traverses the upper trough early next week,
a surface low will develop and track along the front, bringing it
eastward into the area on Monday. This will result is an uptick in
rain chances Sunday night into Monday, with greater potential for
storms as a more unstable airmass lifts northward into the area.
Because strong deep layer shear will be in place over the region, we
will need to watch this system for severe weather potential over the
next few days for eventual inclusion in the HWO/graphics.

Tuesday through next Thursday: Model solutions diverge somewhat
toward the end of the forecast period. The upper trough is expected
to hang up just northwest of the area early next week before finally
pushing farther southeast mid to late next week. The timing of this
evolution will have a bearing on what happens with the surface
front, with some solutions stalling it briefly just southeast of the
area and others being more progressive pushing the front past the
area. The stalling solution would result in cold rain sticking
around especially over the southern half of the area through
Wednesday, while the more progressive solution would result in rain
ending much sooner. With colder air filtering behind the front as
precipitation lingers, there is some potential for winter weather to
develop along the northern edge of the precip shield. With model
agreement still rather weak, confidence is too low to mention p-type
changes in the forecast this far out. However, this will be another
thing to keep an eye on during the coming week. /DL/

&&

.AVIATION...
00Z TAF discussion:
Showers and thunderstorms are bringing a mix of VFR/MVFR/IFR
conditions to most TAF sites this evening. The showers have ended
for GWO/GLH, but expect IFR/LIFR conditions later this evening as
low clouds develop. The showers will continue at JAN/HKS into the
evening hours, but the remaining sites will continue to see
MVFR/IFR/LIFR conditions, as the showers and storms continue into
the overnight hours. Expect improving ceilings after 14-16Z for
sites along and west of I-55, but the low clouds may hang on for
the remaining sites for much of the period. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       53  62  42  52 /  84  17   9  58
Meridian      57  67  43  55 /  99  66  10  58
Vicksburg     48  59  40  51 /  33   5   7  55
Hattiesburg   62  69  49  55 /  99  76  21  67
Natchez       49  61  43  50 /  62   7  13  68
Greenville    45  56  34  48 /  12   8   6  29
Greenwood     49  58  36  52 /  37   5   7  31

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 6 AM CST Friday for MSZ030-031-033-038-
     039-044>046-049>052-054>058-061>066-072>074.

LA...None.
AR...None.

&&

15
Hazardous weather outlook, Dec 27, 7:57 PM CST, 1 hour 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
757 PM CST Thu Dec 27 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034-035-
040-041-047-290200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Issaquena-Sharkey-Warren-
757 PM CST Thu Dec 27 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ029-030-032-036-037-042-043-048-053-059>061-290200-
Webster-Clay-Choctaw-Holmes-Attala-Yazoo-Madison MS-Hinds-
Claiborne-Jefferson-Adams-Franklin MS-
757 PM CST Thu Dec 27 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, northeast Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Limited
TIMING...Tonight

Tonight, localized flash flooding is possible, particularly in
low lying and urban areas. Minor river flooding is also possible.
Additional rain amounts of 1 to 2 inches are possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ031-033-038-039-044-045-049-050-054-055-062-290200-
Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Rankin-Scott-
Copiah-Simpson-Lincoln-
757 PM CST Thu Dec 27 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Elevated
TIMING...Tonight

Tonight, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Minor river flooding is also possible. Total rain
amounts of 3 to 5 inches are expected with locally higher amounts
possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ046-051-052-056>058-063-290200-
Kemper-Newton-Lauderdale-Smith-Jasper-Clarke-Lawrence-
757 PM CST Thu Dec 27 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Friday

FLOODING
THREAT...Significant
TIMING...Tonight

Tonight, widespread flash flooding is likely and significant
flooding is possible. Many roads could be flooded or closed and
some structural flooding and water rescues are likely. Moderate
to major river flooding will also be likely. Total rainfall
amounts ranging from 5 to 8 inches are expected with locally
higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ064>066-072>074-290200-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
757 PM CST Thu Dec 27 2018

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

FLOODING
THREAT...Significant
TIMING...Tonight

Tonight, widespread flash flooding is likely and significant
flooding is possible. Many roads could be flooded or closed and
some structural flooding and water rescues are likely. Moderate
to major river flooding will also be likely. Total rainfall
amounts ranging from 5 to 8 inches are expected with locally
higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail. A
tornado cannot be completely ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

50

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Dec 27, 8:52 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     FLASH FLOOD      1 ENE WEST HATTIESBURG  31.32N 89.36W
12/27/2018                   LAMAR              MS   EMERGENCY MNGR

            MULTIPLE ROADS ARE IMPASSABLE ACROSS THE
            COUNTY, BUT SEVERAL WERE LOCATED IN THE
            LAMAR PARK AND SAM RAYBORN DRIVE AREAS.
            THREE TO FOUR HOMES HAD WATER IN THEM,
            AROUND THIS SAME LOCATION.

&&

JC
Special weather statement, Dec 27, 8:58 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
858 PM CST THU DEC 27 2018

MSZ066-280330-
Jones MS-
858 PM CST THU DEC 27 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JONES COUNTY UNTIL 930
PM CST...

At 857 PM CST, Meteorologists were tracking a strong thunderstorm
near Tuckers Crossing, or 8 miles east of Ellisville, moving
northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mill Creek around 915 PM CST.
  Sandersville around 920 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3147 8902 3157 8919 3182 8904 3183 8894
      3155 8894
TIME...MOT...LOC 0257Z 213DEG 31KT 3159 8906

BYB
Local storm report, Dec 27, 9:04 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      4 N PETAL               31.40N 89.26W
12/27/2018                   FORREST            MS   EMERGENCY MNGR

            A HOME ON LEEVILLE ROAD IN PETAL HAS TAKEN
            ON WATER. THE FIRE STATION ON MACEDONIA ROAD
            HAS ALSO TAKEN ON SOME WATER.

&&

JC
Local storm report, Dec 27, 9:05 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
905 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      1 NNE HATTIESBURG       31.33N 89.30W
12/27/2018                   FORREST            MS   EMERGENCY MNGR

            SIX VEHICLE WATER RESCUES OCCURRED IN THE
            CITY OF HATTIESBURG.

&&

JC
Local storm report, Dec 27, 9:14 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HEAVY RAIN       15 S COLUMBIA           31.04N 89.81W
12/27/2018  M11.25 INCH      MARION             MS   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORT OF 11.25
            INCHES OF RAIN MEASURED IN SANDY HOOK.

&&

JC
Local storm report, Dec 27, 9:40 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 NE LAUREL             31.70N 89.14W
12/27/2018                   JONES              MS   EMERGENCY MNGR

            FLASH FLOODING IS OCCURRING ON STREETS IN
            LAUREL.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:39 PM CSTFlash Flood Warning EmergencyJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion4 hr
Dec 27, 7:56 PM CSTRiver Flood WarningJANNoxubee13 days
Dec 27, 8:20 PM CSTRiver Flood WarningJANLeake14 days
Dec 27, 8:20 PM CSTRiver Flood WarningJANLeake15 days
Dec 27, 8:38 PM CSTRiver Flood WarningJANCopiah, Simpson19 days
Dec 27, 8:38 PM CSTRiver Flood WarningJANLawrence20 days
Dec 27, 8:38 PM CSTRiver Flood WarningJANSimpson13 hr
Dec 27, 8:58 PM CSTSpecial Weather StatementJANJones32 min
Dec 27, 9:20 PM CSTRiver Flood WarningJANCovington, Forrest47 hr
Dec 27, 9:25 PM CSTRiver Flood WarningJANJones12 days
Dec 27, 9:29 PM CSTRiver Flood WarningJANForrest71 hr
Dec 27, 9:31 PM CSTRiver Flood WarningJANClarke4 days
Dec 27, 10:30 PM CSTFlash Flood Warning EmergencyJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion4 hr
Dec 27, 11:10 PM CSTFlash Flood Warning EmergencyJANJones4 hr
Dec 27, 11:14 PM CSTSpecial Weather StatementJANLamar46 min
Dec 27, 11:58 PM CSTFlash Flood WarningJANLamar3 hr
Dec 28, 12:17 AM CSTFlash Flood WarningJANLauderdale6 hr
Dec 28, 1:25 AM CSTFlash Flood Warning EmergencyJANClarke3 hr
Dec 28, 1:58 AM CSTFlash Flood WarningJANClarke, Covington, Forrest, Jasper, Jefferson Davis, Jones and 3 more6 hr
Dec 28, 2:40 AM CSTFlash Flood Warning EmergencyJANForrest, Jones, Lamar110 min
Dec 28, 3:04 AM CSTFlash Flood Warning EmergencyJANJones3 hr
Dec 28, 4:21 AM CSTFlash Flood Warning EmergencyJANClarke114 min
Dec 28, 4:34 AM CSTFlash Flood Warning EmergencyJANForrest, Jones, Lamar116 min
Dec 28, 6:07 AM CSTRiver Flood WarningJANForrest51 hr
Dec 28, 7:47 AM CSTAreal Flood WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion6 hr
Dec 28, 7:57 AM CSTAreal Flood WarningJANClarke, Jasper, Lauderdale, Newton6 hr
Dec 28, 9:33 AM CSTRiver Flood WarningJANMarion23 hr
Dec 28, 12:08 PM CSTRiver Flood WarningJANClarke21 days
Dec 28, 1:47 PM CSTAreal Flood WarningJANClarke, Covington, Forrest, Jasper, Jones, Lamar and 1 more24 hr

Nearby

Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.